# SDR AALA2009062900001

- Difficulty date: June 29, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 24,036 hours, 10,152 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - DURING CLIMBOUT ANTI-ICE OVER PRESSURE INDICATION.  EMERGENCY DECLARED RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 ENGINE ANTI-ICE VALVE AND TIGHTENED LOOSE B-NUT AT PRESSURE SWITCH.   SYSTEM GROUND CHECK NORMAL OPERATION.
